2 doctors weighed in:

I have back pain and nauseous. I just started back on the pill. What could cause this, anything other then pregnancy?

2 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
1 doctor agrees

In brief: OCP can cause nausea

Oral contraceptive pills contain estrogen.
Nausea is a very common side effect especially when first starting it. For many people this will resolve after the first few months. You may want to try taking it after meals. Back pain is not a side effect of birth control.

In brief: OCP can cause nausea

Oral contraceptive pills contain estrogen.
Nausea is a very common side effect especially when first starting it. For many people this will resolve after the first few months. You may want to try taking it after meals. Back pain is not a side effect of birth control.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors